MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP PRO-SELECT; PADLOCK CLIP PRO-SELECT DEFECT CLOSURE SYSTEM

US ENDOSCOPY PADLOCK CLIP PRO-SELECT; PADLOCK CLIP PRO-SELECT DEFECT CLOSURE SYSTEM
Model Number C913131
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The padlock clip pro-select defect closure system is used for clip placement within the gastrointestinal tract and consists of a single-use clip within a delivery system.The clip component of the device is within a delivery housing which is mounted and secured at the distal tip on the outside surface of a flexible endoscope.A linking cable rests along the outside of the endoscope's insertion tube and connects the delivery housing/clip to a control handle and thumb actuator outside of the patient.The user depresses the thumb actuator to deploy the clip.The user facility returned the device subject of the reported event to steris for evaluation.The evaluation determined that the safety cable was broken off the handle assembly which is indicative of the device being actuated in an over-articulated position.The device history record for the subject lot was reviewed and confirmed the lot was manufactured according to specifications; no abnormalities were noted.Based on the evaluation results, the reported event was likely caused by the disconnected linking cable which is part of the mechanism to deploy the clip.The damage observed to the linking cable is indicative of improper handling by user facility personnel.The instructions for use (ifu) include the following statement about proper handling of the linking cable, "avoid bending the linking cable too aggressively or using a grasping/clamping device on the linking cable as it can create a "kink" and/or disable device function." additionally, the ifu includes instructions to inspect the linking cable for kinks prior to use, specifically, "inspect the entire padlock clip defect closure system for kinks in the linking cable or other damage to the delivery housing, control handle body, and the thumb actuator (cracks, breaks, protruding or missing parts).If damage is evident do not use this product and contact your local product specialist or customer service representative." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the padlock clip pro-select defect closure system did not deploy the clip.A second padlock clip was used to complete the procedure.No report of injury or procedure delay.

Brand Name
PADLOCK CLIP PRO-SELECT
Common Device Name
PADLOCK CLIP PRO-SELECT DEFECT CLOSURE SYSTEM
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key22342868
Report Number1528319-2025-00065
Device Sequence Number8526882
Product Code PKL
UDI-Device Identifier00724995184254
UDI-Public(01)00724995184254(11)220720(17)250719(10)2207972
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Model NumberC913131
Device Catalogue NumberC913131
Device Lot Number(10)2207972
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown